# SDR DALA2022051103280

- Difficulty date: May 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 29,343 hours, 3,767 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 DURING OPERATIONAL TEST OF ASPSU UNIT SHOW FAULT IN FWD AVIONIC COMPARTMENT. CORRECTIVE ACTION: PERFORMED TROUBLESHOOTING OF ASPSU AS PER TSM 52-71. REMOVED AND REPLACED ASPSU (101MJ) IN AVIONICS COMPARTMENT AS PER A330 AMM 52-71 AND PERFORM BY TEST. TEST IS GOOD. (2230445)
